#685820
Emily Alt
Hostess
Registered On: August 24, 2019
Topics: 22
Replies: 1057
Has thanked: 1092 times
Been thanked: 5207 times

Your doc probably figured this out already but mention it anyway the next time you see them.

Oral estrogens undergo a first pass through the liver before entering the bloodstream. This leads to a rise in inflammatory and procoagulant factors with a resultant increased risk of DVT.  However, transdermal patches and estrogen injections (IM or sub-q) enter the bloodstream without passing thru the liver first.  This is good news for anyone that’s at increased risk for clots.  I’m using injections because I have a blood disorder that increases my risk of clots.  There’s no way I would do pills.  Don’t give up hope.

If you get the green light, find a good endo with experience treating trans patients.  There are way too many docs out there that don’t know what they’re doing when it comes to trans medicine.

/EA

4 users thanked author for this post.
Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Crossdresser Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.